MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PIN TRIAL SHELL 54 STD PROFILE; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS INC US PIN TRIAL SHELL 54 STD PROFILE; HIP INSTRUMENTS : ACETABULAR TRIALS
Catalog Number 221701054
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 08/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Product code: 221750041 and 221701054, lot/batch/exp: shell only j0109.Was the product being used in a clinical trial? no.Did the event happen during a procedure? yes.Were you in the procedure at the time of the event? no.Event outcome/how was it managed? new set opened to insert cup.Was there any consequence to the patient due to the event? 2 min delay.Was the surgery prolonged due to the event? if yes, confirm how many minutes delay: 2 has the reporter facility indicated there may be legal action? no.Is the product available for return? no.Please give a detailed explanation of the event: inserter handle thread got stuck to the trial shell and couldn¿t be separated.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).The instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PIN TRIAL SHELL 54 STD PROFILE
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7859575
Report Number1818910-2018-68796
Device Sequence Number16640938
Product Code LXH
UDI-Device Identifier10603295097655
UDI-Public10603295097655
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number221701054
Device Lot NumberJ0109
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2018
Supplement Date Received by Manufacturer11/01/2018
Initial Report FDA Received Date09/10/2018
Supplement Report FDA Received Date11/06/2018
Patient Sequence Number1